default-icon
Amla/Indian Gooseberry
Hi, I have IBS- Constipation. I tried Amla Juice but it is giving me Nausea. Is it Amla causing it or something else? What should I take for IBS Constipation?
221 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Yogesh Khanse
Ayurveda 8 yrs exp Pune

Free 3 day follow up

Chat Now

₹100 for 24 hrs

If you r having constipation amla surely wont help you right now,it is to be used on a later stage when the symptoms r relieved . you may try isabgol or 2tsp ghee along with warm water at night before bed.
Next Steps
start with regular walking exercise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kalpana Sanjay Erande
Ayurveda 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Constipation for longer period can itself cause nausea. Here pitta pacifying medicines required should must posses laxative properties. Amla is required to be taken with such medicines. Consult ayurvedic physician for proper treatment. According to severity, laxatives and other medicines can be given to a patient of IBS  only after in person examination. So get personal consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.